# SDR SWAA2022092751992

- Difficulty date: September 11, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM HORIZONTAL FLANGE BS 986.5 LBL 24 AT AFT GALLEY AREA 2022-441641 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138503; DUE DATE: 19-MAY-23;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] REPAIRED FLOOR STRUCTURE BEAM HORIZONTAL FLANGE BS 986.5 LBL 24 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW;[04] REPAIRED FLOOR STRUCTURE BEAM HORIZONTAL FLANGE BS 986.5 LBL 24 AT AFT GALLEY AREA IAW EA M-21-153-00612 SEE INDIVIDUALS SIGN OFF BELOW
